# SDR CA050613003

- Difficulty date: June 10, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Lkheed 188C
- Engine: Allsn 501D13
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 6506715
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: DE
- How discovered: O
- Nature of condition: W
- Precautionary procedure: E

## Discrepancy

(CAN) ON DESCEND TO A BOMBING RUN RPM AND FUEL FLOW WERE HIGH ON NR 4 ENGINE. THE ENGINE WAS SHUT DOWN AND FEATHERED, THE A/C RETURNED WITH OUT INCEDENT TO HIGH LEVEL A IRPORT. THE PROP GOVENOR WAS AJUSTED ANDTHE A/C WAS RETURED TO SERVICE.
